# SDR DALA2025060904386

- Difficulty date: April 1, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Orifice
- Condition: Blocked
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VALVE PIN HOLE IS PARTIALLY OR FULLY BLOCKED AND THE SAFETY PIN CAN'T BE INSTALLED ON RH OWEE DOOR SLIDE. THE SLIDE WILL NEED TO BE DEPLOYED. REMOVED AND INSTALLED R/H OWEE DOOR SLIDE IAW A220 TASK CARD NO: 2563-4005. (LP# 0890038)
